# SDR DHL2005803530

- Difficulty date: December 8, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 82,180 hours, 30,262 cycles
- Engine: Ge CFM562C
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Clip
- Part number: 46143912
- Condition: Broken
- Location: Rt Wing
- Part time: 82,180 hours, 30,262 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR3 MAIN TANK INTERNAL STRUCTURE CLIP BROKEN XRS 22.000 S-63. REMOVED AND REPLACED CLIP ON RT WING NR3 MAIN TANK INTERNAL STRUCTURE XRS 22.000 S-63 IAW SRM 51-1-20D, SRM 51-3-1. FOR LEAK CHECK SEE NR 039053.
